# SDR SWI2024F01099

- Difficulty date: July 18, 2024
- Submitted: November 4, 2024
- Operation: Air carrier
- Aircraft: N741EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10155
- Aircraft time: 43,280 hours, 32,383 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR  FRAME SKIN AT FS349.00 UPPER SECTION GOUGED EVAL (C-CHECK RO 10/6/2024) (FILED CLOSED)PERFORMED BLEND OUT REPAIR ON PASSANGER DOOR FRAME SKIN AT FS349.00 UPPER SECTION , FOUND WITHIN LIMITS IAW REO 670-53-21-2460 REV-- DATE: 2024-09-12, CRJ700 SRM 53-21-01, 51-12-00, USED TOOL DEPTH GOUGE ID: AJ-1511 DUE: FEB-2025PERFOMED NDT BY BARON NDT, LLC FAA CRS# 5NDR545D REPORT# S091624-6 PO# 173562 DATE INSPECTION: 16-SEP-2024, SEE REPORT FOR DETAILS
